MAUDE Adverse Event Report: CORELINK, LLC ANODYNE ANTERIOR CERVICAL PLATE SYSTEM; SPINAL FIXATION DEVICE

CORELINK, LLC ANODYNE ANTERIOR CERVICAL PLATE SYSTEM; SPINAL FIXATION DEVICE
Model Number 20445-18
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned for evaluation.Device left in patient at this time per the complainant.No lot number was provided by the user, however two lots of this part were available to the user at time of use.These two lots dhrs were reviewed with inconclusive results.Device not returned.
 
Event or Problem Description
Customer alleges that a patient who had a 2 level acdf (c4-c6) had an early screw fracture.The original implantation date was (b)(6) 2017 and corelink was notified of the alleged fracture on (b)(6) 2017.The fracture was discovered during the patients post-surgery follow-up.The user identifies the patient to be a "larger woman", (b)(6) (no exact weight or date of birth was provided).The alleged screw fracture took place at the c6 level.The screw utilized was a 4.5mm x 18mm fixed angle self tapping screw (20445-18) used in conjunction with 5 other screws and a 30mm 2 level plate.

Brand Name
ANODYNE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
SPINAL FIXATION DEVICE
Manufacturer (Section D)
CORELINK, LLC
7911 forsyth blvd
suite 200
saint louis MO 63105
MDR Report Key6695371
Report Number3006494201-2017-00011
Device Sequence Number13661080
Product Code KWQ
UDI-Device IdentifierM7252044518
UDI-PublicM7252044518
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121514
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number20445-18
Device Catalogue Number20445-18
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR